Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 240, NWS Atlanta, GA

July 21, 2020Dooly County, Houston County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2020, 4:19 PM EDT for Dooly County, Houston County, Pulaski County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2020, 4:19 PM EDT (20:19 UTC)
Expired
Jul 21, 2020, 5:00 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dooly County, GA, Houston County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WUUS52 KFFC 212019
SVRFFC
GAC093-153-235-212100-
/O.NEW.KFFC.SV.W.0240.200721T2019Z-200721T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
419 PM EDT Tue Jul 21 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Pulaski County in central Georgia...
  Northeastern Dooly County in central Georgia...
  Southeastern Houston County in central Georgia...

* Until 500 PM EDT.

* At 419 PM EDT, a severe thunderstorm was located near Pulaski State
  Prison, or near Hawkinsville, moving southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hawkinsville, Browndale, Wallace, Tippettville, Mock Springs,
  Klondike and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3219 8371 3232 8370 3240 8350 3215 8344
      3212 8353 3212 8354 3213 8354 3213 8355
      3212 8355 3212 8361 3209 8361 3208 8364
TIME...MOT...LOC 2019Z 058DEG 7KT 3232 8352 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
611 
WWUS52 KFFC 212048
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
448 PM EDT Tue Jul 21 2020

GAC235-212058-
/O.CAN.KFFC.SV.W.0240.000000T0000Z-200721T2100Z/
Pulaski GA-
448 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PULASKI COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3219 8371 3232 8370 3236 8360 3232 8359
      3229 8361 3225 8361
TIME...MOT...LOC 2048Z 095DEG 12KT 3231 8364 

$$

GAC093-153-212100-
/O.CON.KFFC.SV.W.0240.000000T0000Z-200721T2100Z/
Dooly GA-Houston GA-
448 PM EDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN DOOLY AND SOUTH CENTRAL HOUSTON COUNTIES...

At 448 PM EDT, a severe thunderstorm was located near Browndale, or
10 miles west of Hawkinsville, moving west at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Dooly and south central Houston Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3219 8371 3232 8370 3236 8360 3232 8359
      3229 8361 3225 8361
TIME...MOT...LOC 2048Z 095DEG 12KT 3231 8364 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:42 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 21, 2:42 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT Tue Jul 21 2020

...Afternoon Area Forecast Discussion for Tuesday, July 21...

.SHORT TERM /Tonight through Wednesday Night/...

Weak ridging aloft is expected to continue through the forecast
period. It's full on summer and convection has already fired across
much of the forecast area and should continue through the rest of
the afternoon and evening tapering off overnight. Strong daytime
heating today should lead to moderate instability allowing for a few
strong to isolated severe storms possible. The main threats for
today will be damaging winds, hail, periods of heavy rain, and
frequent lightning. Wednesday will bring a similar story as today
with weak ridging aloft and slightly higher pops across the northern
tier. Again, a strong to isolated severe storm can't be ruled out.

High temperatures this afternoon are expected to reach the mid 90s
to near 100 degrees, outside of the mountains where highs are
forecast in the 80s. Overnight temperatures are forecast to be
around 5-8 degrees above average with lows mainly in the 70s.
Temperatures on Wednesday are forecast to be fairly similar to this
afternoon, but slightly cooler across portions of northern Georgia
due to increased cloud cover. In addition, heat index values today
and Wednesday are fairly widespread in the 100 to 104 range with a
few isolated spots hitting 105 degrees. Will continue to monitor as
heat index values approach Heat Advisory levels over the next couple
of days, especially across portions of central Georgia.

Reaves

.LONG TERM /Thursday through Tuesday/...

Thursday begins with ridging building over the Great Plains as a
potent shortwave moves along a trough over the western CONUS. Along
the bottom of the larger high which extends out over the Atlantic, a
tropical wave will be centered over the northern Gulf of Mexico
moving west. The ridge will continue to build as a result of latent
heat release from expected storms over the northern plains and the
movement of the tropical wave into the Gulf coast of Texas,
eventually breaking over the eastern CONUS. This may bring a brief
bit of relief to the CWA towards the beginning of next week as some
lower PWATs are able to filter in underneath that breaking wave,
though plenty of uncertainty remains around that scenario, and may
depend on the development of the tropical wave within the gulf.

The result of all this for the CWA is two-fold: continued diurnally
driven thunderstorms and continued heat. The ridging that will be in
place over the CWA is not forecast to be very strong, especially
given that we will be in a bit of a weakness between the summertime
high dominating the Atlantic and the building ridge to the west.
Convective temperatures are expected to be reached, allowing for our
daily storms to continue. Additionally, with copious moisture
remaining in place, day time heat indices will continue to regularly
venture into the low 100s for the time being. As stated above, we
could see some relief from at least the storms early next week, but
plenty of uncertainty is around that scenario.

Lusk

&&

.AVIATION...
18Z Update...
Mainly VFR cigs expected to continue through the forecast period.
Isold to Sct SHRA/TSRA will continue through this
afternoon/evening, but should diminish after 02Z. Winds will
remain fairly light around 4-8kts through this afternoon on the W
side, before diminishing after sunset and becoming more variable
overnight. Some sct fog possible overnight and into morning hours
before SHRA/TSRA expected again Wed afternoon and evening. Have
included a prob30 for TSRA to show potential for Wed.

//ATL Confidence...18Z Update...
Medium on wind direction. Medium to high confidence on all other
elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  94  73  93 /  20  40  30  40
Atlanta         74  92  74  92 /  20  40  30  40
Blairsville     68  84  67  84 /  30  60  40  60
Cartersville    73  91  72  92 /  30  50  30  40
Columbus        75  95  74  96 /  10  30  20  20
Gainesville     72  90  72  90 /  30  50  30  60
Macon           73  96  73  95 /  10  30  20  30
Rome            73  91  72  93 /  30  60  30  60
Peachtree City  73  92  72  93 /  20  40  30  30
Vidalia         74  95  74  95 /  10  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Reaves
LONG TERM....Lusk
AVIATION...Reaves
Hazardous weather outlook, Jul 21, 12:03 PM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1203 PM EDT Tue Jul 21 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1203 PM EDT Tue Jul 21 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will develop once again this afternoon. A
few strong to potentially severe storms will be possible with
damaging winds, large hail, locally heavy rain, and frequent
cloud to ground lightning being the main threats with any storms
this afternoon and evening. The main focus for storms will be
across the far northern sections.

Heat indices will briefly reach 105 degrees across portions of
Central Georgia this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms are expected across the area.
A few storms may be strong to severe with damaging winds,
frequent lightning, hail and locally heavy rainfall.

Heat index values of 100 to 105 degrees can be expected over much of
the area outside of the mountains through Friday.

In the hours before

Special weather statement, Jul 21, 3:31 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Tue Jul 21 2020

GAZ035-212000-
Barrow GA-
331 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR BARROW COUNTY UNTIL 400 PM EDT...

At 331 PM EDT...a strong thunderstorm was centered near Winder. This
storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Winder, Braselton, Auburn, Statham, Hoschton, Bethlehem, Carl,
Russell, Fort Yargo State Park and County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3407 8377 3407 8374 3405 8371 3405 8364
      3404 8362 3396 8360 3391 8378 3393 8380
      3398 8383 3400 8387 3408 8384 3410 8379
TIME...MOT...LOC 1931Z 154DEG 2KT 3399 8374

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 21, 3:44 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Tue Jul 21 2020

GAZ050-051-061-212015-
Taliaferro GA-Hancock GA-Greene GA-
344 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHERN HANCOCK AND GREENE COUNTIES UNTIL 415 PM EDT...

At 343 PM EDT...a strong thunderstorm was near White Plains, or 10
miles north of Sparta...moving northwest at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Greensboro, Union Point, Woodville, White Plains, Siloam, Reynolds at
Lake Oconee, Liberty, Springfield, Veazey and Robinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3345 8286 3333 8301 3337 8317 3339 8319
      3338 8321 3339 8322 3340 8322 3340 8324
      3342 8324 3344 8326 3345 8326 3347 8328
      3350 8328 3360 8322 3366 8311 3354 8292
TIME...MOT...LOC 1943Z 130DEG 13KT 3343 8303

HAIL...0.75IN
WIND...50MPH
Local storm report, Jul 21, 3:58 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             3 NE WINDER             34.02N  83.69W
07/21/2020  E0.88 INCH       BARROW             GA   PUBLIC

            NICKEL SIZED HAIL REPORTED DOWN 3 MI NE OF WINDER, WITH
            SOME LARGE TREE LIMBS REPORTED DOWN

&&

EVENT NUMBER FFC2000931

THIEM
Special weather statement, Jul 21, 3:58 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Tue Jul 21 2020

GAZ024-025-027-212030-
Madison GA-Banks GA-Jackson GA-
358 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
SOUTHEASTERN BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 430 PM
EDT...

At 357 PM EDT...a strong thunderstorm was near Pocataligo, or 7
miles east of Commerce. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Commerce, Nicholson, Ila, Pocataligo and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3426 8334 3424 8334 3426 8331 3426 8330
      3425 8329 3425 8324 3422 8321 3409 8336
      3414 8346 3422 8353 3431 8338
TIME...MOT...LOC 1957Z 139DEG 1KT 3421 8333

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 21, 4:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Tue Jul 21 2020

GAZ004-005-212030-
Whitfield GA-Murray GA-
400 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITFIELD AND MURRAY
COUNTIES UNTIL 430 PM EDT...

At 359 PM EDT...a strong thunderstorm was over Eton, or near
Chatsworth...moving north at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Chatsworth, Eton, Crandall, Sumac, Gregory, Tilton, Conasauga
Lake, Beaverdale, Dawnville, Cisco, Fort Mountain State Park, North
Georgia Speedway and Tennga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3489 8462 3479 8466 3468 8476 3465 8495
      3486 8494 3498 8488 3499 8462
TIME...MOT...LOC 1959Z 177DEG 6KT 3482 8480

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 21, 4:01 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Tue Jul 21 2020

GAZ033-044-045-055-212030-
North Fulton GA-Clayton GA-DeKalb GA-South Fulton GA-
401 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
CLAYTON...SOUTHWESTERN DEKALB AND EASTERN SOUTH FULTON COUNTIES UNTIL
430 PM EDT...

At 401 PM EDT...a strong thunderstorm was over Riverdale, or near
Jonesboro...moving north at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Decatur, Jonesboro, East Point, Union City, Forest Park,
Riverdale, College Park, Morrow, Hapeville, Lake City,
Hartsfield-Jackson Airport, Midtown, Grant Park-Zoo Atlanta,
Candler-Mcafee, Belvedere Park, Druid Hills, Sweet Auburn, Piedmont
Park and Cascade Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3380 8438 3373 8421 3365 8427 3365 8428
      3364 8427 3347 8438 3349 8440 3350 8442
      3351 8442 3352 8443 3355 8444 3355 8446
      3354 8450 3362 8458
TIME...MOT...LOC 2001Z 177DEG 6KT 3356 8439

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:16 PM EDTSpecial Weather StatementFFCPolk29 min
Jul 20, 9:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 20, 10:15 PM EDTSpecial Weather StatementFFCPolk15 min
Jul 20, 11:35 PM EDTSpecial Weather StatementFFCLumpkin25 min
Jul 21, 12:07 AM EDTSpecial Weather StatementFFCLumpkin23 min
Jul 21, 12:14 PM EDTSpecial Weather StatementFFCUnion31 min
Jul 21, 12:50 PM EDTSpecial Weather StatementFFCUnion25 min
Jul 21, 12:52 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union23 min
Jul 21, 1:00 PM EDTSpecial Weather StatementFFCLumpkin30 min
Jul 21, 1:31 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 21, 1:50 PM EDTSpecial Weather StatementFFCMorgan25 min
Jul 21, 2:05 PM EDTSpecial Weather StatementFFCHenry25 min
Jul 21, 2:23 PM EDTSpecial Weather StatementFFCPickens67 min
Jul 21, 3:00 PM EDTSpecial Weather StatementFFCMonroe30 min
Jul 21, 3:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
Jul 21, 3:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 21, 3:17 PM EDTSevere Thunderstorm WarningFFCWilkes43 min
Jul 21, 3:20 PM EDTSpecial Weather StatementFFCClarke25 min
Jul 21, 3:22 PM EDTSpecial Weather StatementFFCRockdale23 min
Jul 21, 3:31 PM EDTSpecial Weather StatementFFCBarrow29 min
Jul 21, 3:44 PM EDTSpecial Weather StatementFFCGreene31 min
Jul 21, 3:58 PM EDTSpecial Weather StatementFFCMadison32 min
Jul 21, 4:00 PM EDTSpecial Weather StatementFFCMurray30 min
Jul 21, 4:01 PM EDTSpecial Weather StatementFFCClayton29 min
Jul 21, 4:08 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield52 min
Jul 21, 4:10 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton27 min
Jul 21, 4:18 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison42 min
Jul 21, 4:35 PM EDTSpecial Weather StatementFFCCarroll25 min
Jul 21, 4:42 PM EDTSpecial Weather StatementFFCCobb33 min
Jul 21, 4:43 PM EDTSpecial Weather StatementFFCFayette32 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCChattooga34 min
Jul 21, 6:46 PM EDTSpecial Weather StatementFFCChattooga29 min
Jul 21, 6:55 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker34 min
Jul 21, 7:08 PM EDTSpecial Weather StatementFFCHarris37 min
Jul 21, 7:28 PM EDTSpecial Weather StatementFFCWalker32 min
Jul 21, 7:34 PM EDTSpecial Weather StatementFFCHarris26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.